Alert archive / Wyoming / Winter Storm Warnings in 2018
Winter Storm Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Apr 19, 2018, 2:25 PM MDT for Albany County, Carbon County, Wyoming. It took effect at Apr 20, 2018, 6:00 AM MDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2018, 2:25 PM MDT (20:25 UTC)
- In effect from
- Apr 20, 2018, 6:00 AM MDT
- Expired
- Apr 21, 2018, 5:00 AM MDT
- In force
- 23 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077 WWUS45 KCYS 192025 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 225 PM MDT Thu Apr 19 2018 ...Mountain Snow Returning to Southeast Wyoming Friday Into Saturday... WYZ114-201200- /O.NEW.KCYS.WS.W.0014.180420T1200Z-180421T1500Z/ Snowy Range- Including the cities of Centennial and Albany 225 PM MDT Thu Apr 19 2018 ...WINTER STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 9 AM MDT SATURDAY... * WHAT...Heavy snow expected. Total snow accumulations of 8 to 12 inches, with localized amounts up to 15 inches, are expected. * WHERE...Snowy Range above 9000 feet. * WHEN...From 6 AM Friday to 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, significantly reduced visibility and near whiteout conditions. Outdoor recreationists may become disoriented and lost if snowmobiling in the Snowy Range Friday and Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-201200- /O.NEW.KCYS.WW.Y.0028.180420T1200Z-180421T1500Z/ Sierra Madre Range- 225 PM MDT Thu Apr 19 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM MDT SATURDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Sierra Madre Range above 9000 feet. * WHEN...From 6 AM Friday to 9 AM MDT Saturday. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-201200- /O.NEW.KCYS.WW.Y.0028.180420T1800Z-180421T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 225 PM MDT Thu Apr 19 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON MDT SATURDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, with localized amounts up to 6 inches, are expected. * WHERE...Interstate 80 Summit between Cheyenne and Laramie. * WHEN...From noon Friday to noon MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
5 follow-up statements
942 WWUS45 KCYS 201124 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 524 AM MDT Fri Apr 20 2018 ...High Elevation Snow Returning to Southeast Wyoming Friday Into Saturday... WYZ114-210000- /O.CON.KCYS.WS.W.0014.180420T1200Z-180421T1500Z/ Snowy Range- Including the cities of Centennial and Albany 524 AM MDT Fri Apr 20 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Heavy snow expected. Total snow accumulations of 8 to 12 inches, with localized amounts up to 15 inches, are expected. * WHERE...Snowy Range above 9000 feet. * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, significantly reduced visibility and near whiteout conditions. Outdoor recreationists may become disoriented and lost if snowmobiling in the Snowy Range Friday and Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-210000- /O.CON.KCYS.WW.Y.0028.180420T1200Z-180421T1500Z/ Sierra Madre Range- 524 AM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Sierra Madre Range above 9000 feet. * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-210000- /O.CON.KCYS.WW.Y.0028.180420T1800Z-180421T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 524 AM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON MDT SATURDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, with localized amounts up to 6 inches, are expected. * WHERE...Interstate 80 Summit between Cheyenne and Laramie. * WHEN...From noon today until noon MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
271 WWUS45 KCYS 202033 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 233 PM MDT Fri Apr 20 2018 ...High Elevation Snow Continues for Southeast Wyoming Through Saturday... WYZ114-211200- /O.CON.KCYS.WS.W.0014.000000T0000Z-180421T1500Z/ Snowy Range- Including the cities of Centennial and Albany 233 PM MDT Fri Apr 20 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Heavy snow. Additional snow accumulations of 4 to 6 inches, with localized amounts up to 10 inches, are expected. * WHERE...Snowy Range above 9000 feet. * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Expect significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-211200- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ Sierra Madre Range- 233 PM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 9 inches, are expected. * WHERE...Sierra Madre Range above 9000 feet. * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the evening commute. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-211200- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 233 PM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches are expected. * WHERE...Interstate 80 Summit between Cheyenne and Laramie. * WHEN...Until noon MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
727 WWUS45 KCYS 210017 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 617 PM MDT Fri Apr 20 2018 ...High Elevation Snow Continues for Southeast Wyoming Through Saturday... WYZ114-211200- /O.CON.KCYS.WS.W.0014.000000T0000Z-180421T1500Z/ Snowy Range- Including the cities of Centennial and Albany 617 PM MDT Fri Apr 20 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Heavy snow. Additional snow accumulations of 1 to 3 inches, with localized amounts up to 6 inches, are expected. * WHERE...Snowy Range above 9000 feet. * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Expect significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ110-211200- /O.EXA.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 617 PM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Snow. Additional snow accumulations of up to two inches are expected. * WHERE...Arlington and Elk Mountain * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-211200- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ Sierra Madre Range- 617 PM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... * WHAT...Snow. Additional snow accumulations of up to 2 inches, with localized amounts up to 5 inches, are expected. * WHERE...Sierra Madre Range above 9000 feet. * WHEN...Until 9 AM MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-211200- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 617 PM MDT Fri Apr 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches are expected. * WHERE...Interstate 80 Summit between Cheyenne and Laramie. * WHEN...Until noon MDT Saturday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
591 WWUS45 KCYS 210944 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 344 AM MDT Sat Apr 21 2018 ...High Elevation Snow Continues for Southeast Wyoming This Morning... WYZ114-211500- /O.CON.KCYS.WS.W.0014.000000T0000Z-180421T1500Z/ Snowy Range- Including the cities of Centennial and Albany 344 AM MDT Sat Apr 21 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Snow. Additional snow accumulations of 2 to 3 inches are expected. * WHERE...Snowy Range above 9000 feet. * WHEN...Until 9 AM MDT this morning. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Expect significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ110-211500- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 344 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Snow. Additional snow accumulations of an inch are expected. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain. * WHEN...Until 9 AM MDT this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-211500- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ Sierra Madre Range- 344 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Snow. Additional snow accumulations up to 2 inches are expected. * WHERE...Sierra Madre Range above 9000 feet. * WHEN...Until 9 AM MDT this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-211800- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 344 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... * WHAT...Snow. Additional snow accumulations of 1 to 2 inches are expected. * WHERE...Interstate 80 Summit between Cheyenne and Laramie. * WHEN...Until Noon MDT today. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
905 WWUS45 KCYS 211100 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 500 AM MDT Sat Apr 21 2018 ...High Elevation Snow Continues for Southeast Wyoming This Morning... WYZ114-211500- /O.CAN.KCYS.WS.W.0014.000000T0000Z-180421T1500Z/ /O.EXA.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ Snowy Range- Including the cities of Centennial and Albany 500 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow. Additional snow accumulations of up to two inches are expected. * WHERE...Snowy Range above 9000 feet. * WHEN...Until 9 AM MDT this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ110-211200- /O.CAN.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 500 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Occasional light snow will continue early this morning before ending. Little or no additional accumulation is expected. $$ WYZ112-211500- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1500Z/ Sierra Madre Range- 500 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Snow. Additional snow accumulations of up to one inch are expected. * WHERE...Sierra Madre Range above 9000 feet. * WHEN...Until 9 AM MDT this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-211800- /O.CON.KCYS.WW.Y.0028.000000T0000Z-180421T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 500 AM MDT Sat Apr 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... * WHAT...Snow. Additional snow accumulations of up to two inches are expected. * WHERE...Interstate 80 Summit between Cheyenne and Laramie. * WHEN...Until Noon MDT today. * ADDITIONAL DETAILS...Plan on slippery road conditions. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Apr 19, 2:16 PM MDT, 9 minutes earlier.
Area forecast discussion, Apr 19, 2:16 PM MDT, 9 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 216 PM MDT Thu Apr 19 2018 .SHORT TERM...(This evening through Saturday night) Issued at 245 PM MDT Thu Apr 19 2018 Forecast challenges deal with critical fire weather concerns today around the Saratoga area, followed by accumulating snow Friday into Saturday. Currently...Surface low centered over central Utah this afternoon. High clouds ahead of the system starting to move into northwest Colorado and southwest Carbon County. Was getting Red Flag criteria at Skyline that started spreading into the Saratoga area. Saratoga starting hitting with 27 mph winds and 10 percent humidity. Then the clouds moved in and the winds eased off. There is a large break behind this first band of clouds and we could start mixing out there again, so will keep the Red Flag Warning going for FWZ 306. Later shifts can cancel if needed early. Models coming in a little colder for Friday with GFS dropping 700mb temperatures to -5C by Friday evening. NAM still the colder of all guidance with -7 to -8C temperatures, but other guidance closing in on the NAM. So, this will increase snow amounts across southern Wyoming. Getting 10 inches in the Sierra MAdre and 14-15 inches in the Snowy Range. Decided to issue an Advisory for the Sierra Madre and a warning for the Snowies. Summit is going to see 4-5 inches of snow, so will have an advisory for them as well. Latest guidance showing system slowing with precip not ending now until Saturday afternoon. Later shifts need to watch the southern Panhandle. If the NAM solution comes true, we will need something out there as well. .LONG TERM...(Sunday through Thursday) Issued at 245 PM MDT Thu Apr 19 2018 Latter part of the weekend will see a warming trend as high pressure builds east across the region. A fast moving shortwave will carve into the upper part of the ridge Monday bringing a cold front south across eastern Wyoming and western Nebraska, and our next chance at precipitation. The system late Monday into Tuesday does not look to be a significant precipitation producer as the system is fairly progressive moving through. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1046 AM MDT Thu Apr 19 2018 VFR conditions expected for the most part with gusty southeast winds across the Panhandle and here at KCYS. Low pressure tracking into Colorado late will bring lowering conditions out west at KRWL. && .FIRE WEATHER... Issued at 245 PM MDT Thu Apr 19 2018 Looking like winds may be coming down in FWZ 306 this afternoon as clouds move over the Saratoga area. Is a break behind this band of clouds over extreme northwest Colorado, so will keep the Red Flag Warning going for FWZ 306 through the afternoon. After today, fire weather concerns should be on the decrease as a low pressure system moves across Colorado, bringing widespread rain and mountain snow. This precipitation should continue through Saturday afternoon before ending from northwest to southeast. ANother low pressure system for Monday should bring more rain and mountain snow as a cold front moves through the area Monday night. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...Red Flag Warning until 8 PM MDT this evening for WYZ306. NE...None. && SHORT TERM...GCC LONG TERM...JG AVIATION...GCC FIRE WEATHER...GCC
Hazardous weather outlook, Apr 19, 6:15 AM MDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 615 AM MDT Thu Apr 19 2018 WYZ103>106-109>118-201215- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County- 615 AM MDT Thu Apr 19 2018 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Rain and snow will become more widespread on Friday and continue through early Saturday. The best chance for accumulating snow will be on Friday night, mainly at elevations above 6000 feet. Travel along Interstate 80 between Laramie and Cheyenne may be impacted. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-201215- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-East Platte County-Goshen County- East Laramie County- 615 AM MDT Thu Apr 19 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Rain will become more widespread on Friday and continue through early Saturday. It is possible that rain could mix with snow across the high plains of southeast Wyoming and the western Nebraska Panhandle on Friday night. Little or no accumulation is expected. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:42 PM MDT | Fire Weather Watch | CYS | 17 hr | |
| Apr 19, 12:52 PM MDT | Red Flag Warning | CYS | 5 hr | |
| Apr 19, 2:25 PM MDT | Winter Weather Advisory | CYS | Albany, Carbon, Laramie | 45 hr |
Nearby
Winter Storm Warnings in Wyoming, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.